# SDR SWIA202511260520

- Difficulty date: May 20, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY DOOR SURROUND STRUCTURE HAS PITTING AROUND THE PERIMETER OF THE LAND. (MARKED IN RED)   (C-CHECK)  REMOVED DAMAGE IN MAIN AVIONICS BAY DOOR SURROUND STRUCTURE IAW SRM 51-12-00-001-001-A01. FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE AROUND DOOR CUT OUT IAW CRJ900 SRM 53-21-01-101-006-A04 AND CRJ900 SRM 53-21-01-001-006-A02. RECEIVED AND COMPLIED WITH REO 690-53-21-032, REV.--, DATED 2008/03/07COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY,  STRUCTURAL MAJOR REPAIR.
